# SDR CA961205007

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolts
- Part number: NAS130431
- Condition: Rusted
- Location: Elevator
- Part time: 25,639 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS THAT HOLD GUST LOCK RUBBER BUMPERS FOUND SEVERELY RUSTED. FAILURE OF THIS BOLT COULD CAUSE THE SPRING LOADED GUST LOCK PIN TO EXTEND LOCKING UP THE ELEVATORS. OPERATOR HAD FOUND THIS SAME PROBLEM A FEW DAYS PREVIOUS ON ANOTHER AIRCRAFT. FLEET CHECK HAS FOUND 7 CASES SO FAR.
